# SDR C2XA03CL002

- Difficulty date: January 3, 2003
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14530046403
- Condition: Leaking
- Location: Engine 1 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3091 THE CREW REPORTED BLEED 1 LEAK INDICATION ON EICAS,THEN RETURNED TO CLE .AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PYLON BLEED TUBE ASSEMBLY AND IT LEAK CHECKED GOOD.
